BITALVIC

 

Ingredient: Each capsule contains:

- Paracetamol  ..................................325 mg

- Ibuprofen  ..................................200 mg

Indications:

- Relief of mild to moderate musculoskeletal pain as neck pain, shoulder pain, back pain, muscle strain or a calf biceps, neck stiffness, arthritis, rheumatoid arthritis, ankylosing spondylitis, sprains, tendinitis.

- Reduce headache due to stress, dysmenorrhea, toothache, pain after tooth extractions and minor surgery. 

Package: 10 - 20 blisters x 10 capsules